Home > Research > Publications & Outputs > Superoptimal singular-values and indexes of mat...
View graph of relations

Superoptimal singular-values and indexes of matrix functions.

Research output: Contribution to journalJournal articlepeer-review

Published
  • V. V. Peller
  • N. J. Young
Close
<mark>Journal publication date</mark>1994
<mark>Journal</mark>Integral Equations and Operator Theory
Issue number3
Volume20
Number of pages14
Pages (from-to)350-363
Publication StatusPublished
<mark>Original language</mark>English